# SDR CALA2013092491408

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,498 hours, 14,626 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part serial: 313T3355233
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT WEB 313T3355-233 CRACKED AT OTBD AFT FASTENER HOLE.  INSTALLED NEW WEB IAW DRAWING 313T3355.
